MathSciNet Relay Station
MathSciNet bibliographic data
MR628455 33A30
Nassrallah, B.; Rahman, Mizan On the $q$-analogues of some transformations of nearly-poised hypergeometric series. Trans. Amer. Math. Soc. 268 (1981), no. 1, 211–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement